# SDR ASOA2015050612761

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280, SHEAR BOX BEAM CORRODED.  UPON INCORPORATION OF SB 670BA-53-041, SHEAR BOX BEAM, LONGITUDINAL BEAM CAP & FASTENERS REPLACED.
